# SDR AALA202512286638

- Difficulty date: December 24, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 51,193 hours, 5,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORT EMERGENCY EGRESS WALL MOUNTED LIGHT INOPERATIVE FORWARD OF DOOR 2R.   MAINTENANCE RELAMP THE EMERGENCY LIGHT IAW AMM 33-51-01.
